Aspirin, 2/pk, 125 pk/bx
Sale Price: $8.42
You Save: $
Comparable to Bayer® Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.
H: 0.00, L: , D: 0.00Product Code: 20-125
Lead Time: Mfr. Direct
Call: (877) 646-3300